Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Nausea, hot flashes, itchy breasts, delayed periods, vaginal spotting. Symptoms of menopause?

hi im unsure what is happening, Im really nauseas have had hot flashes all day yesterday with slight shakes have itchy breasts ha spotting 4 days before my period was due which lasted off and on for about 2 days not need to use tampon or pad, am now 4 days late and never late and am unsure if it just cause of my age it could be premenopause. im 43
Asked On : Sun, 3 Mar 2013
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
According to your age, you could have entered the peri-menopausal stage. It is common for menstrual disturbances to be seen and can vary from delayed or early periods to metropathic cycles. If you do not use any contraception and are sexually active, it is also possible for conception to occur as you have difficulty predicting ovulation. I would ask you to get a pregnancy test along with a trans-vaginal sonogram. Your routine gynecologist check up should also include a pap smear apart from checking for local causes. Hope this helps.
Answered: Sun, 25 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor